A nonlinear optimization model for the balanced vehicle routing problem with loading constraints

Full text for this resource is not available from the Research Repository.

Vega-Mejía, Carlos Alberto, Montoya-Torres, JR and Islam, Sardar M. N (2019) A nonlinear optimization model for the balanced vehicle routing problem with loading constraints. International Transactions in Operational Research, 26 (3). pp. 794-835. ISSN 0969-6016 (In Press)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37999
DOI https://doi.org/10.1111/itor.12570
Official URL https://onlinelibrary.wiley.com/doi/full/10.1111/i...
Subjects Historical > FOR Classification > 1503 Business and Management
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords VRPLC; mathematical optimization models; weight‐bearing strength; vehicle weight capacity; weight distribution; delivery time windows; balanced vehicle fleet
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login